# SDR ASAA2013072895690

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 47,110 hours, 21,276 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 144A65059
- Part serial: NG000890
- Condition: Inoperative
- Location: Lt Overwing
- Part time: 47,110 hours, 21,276 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER PRESSURIZATION OF ACFT, FOUND LT OVERWING EXIT DIFFICULT TO OPEN.  ACFT GROUNDED.  ACCOMPLISHED LT EMERGENCY EXIT DOOR ADJUSTMENT IAW MM 52-22-00-820-001.
